Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 384, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2008, 11:31 AM CDT for 9 counties in Oklahoma. It was in force for 59 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 11:31 AM CDT (16:31 UTC)
- Expired
- Jun 1, 2008, 12:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 72 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 11:35 AM CDT | TSTM WND DMG | Gore, OK | LOTS OF LARGE TREE LIMBS BROKEN. |
| Jun 1, 11:39 AM CDT | TSTM WND DMG | 6 Se Pumpkin Center, OK | DAMAGE TO MARINA. LARGE TREE LIMBS BROKEN. |
| Jun 1, 11:40 AM CDT | TSTM WND DMG | 5 N Box, OK | MANY LARGE TREES BLOWN DOWN AND LIMBS BROKEN. |
| Jun 1, 11:48 AM CDT | HAIL 0.75 | 4 S Indianola, OK | LOTS OF PENNY SIZE AND SMALLER HAIL |
| Jun 1, 11:55 AM CDT | TSTM WND DMG | Keota, OK | ROOF OFF A BARN. SEVERAL TREES BLOWN OVER. |
| Jun 1, 11:55 AM CDT | HAIL 0.88 | Crowder, OK | |
| Jun 1, 12:00 PM CDT | HAIL 1 | Mc Curtain, OK | |
| Jun 1, 12:00 PM CDT | HAIL 1 | Mccurtain, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 8:36 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 011632
SVRTSA
OKC001-021-061-077-079-091-101-121-135-011730-
/O.NEW.KTSA.SV.W.0384.080601T1631Z-080601T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1131 AM CDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
ADAIR COUNTY IN NORTHEAST OKLAHOMA
HASKELL COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1230 PM CDT
* AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PROCTOR TO VIAN TO ENTERPRISE...MOVING EAST AT 45
MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...VIAN...
DAMON...WILBURTON...CHRISTIE...KINTA...MARBLE CITY...STIGLER...
TAMAHA...BUNCH...MARIETTA...BARON...WATTS...WESTVILLE...LEQUIRE...
STILWELL...BRUSHY...SALLISAW...RED OAK...BENGAL...KEOTA...MCCURTAIN
AND GANS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3564 9447 3482 9505 3493 9580 3519 9598
3573 9531 3613 9510 3617 9458
TIME...MOT...LOC 1631Z 278DEG 40KT 3602 9472 3557 9494
3519 9530
$$3 follow-up statements
000
WWUS54 KTSA 011653
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1151 AM CDT SUN JUN 1 2008
OKC001-021-061-077-079-091-101-121-135-011730-
/O.CON.KTSA.SV.W.0384.000000T0000Z-080601T1730Z/
MUSKOGEE OK-ADAIR OK-CHEROKEE OK-SEQUOYAH OK-MCINTOSH OK-HASKELL OK-
LE FLORE OK-PITTSBURG OK-LATIMER OK-
1151 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN LATIMER...NORTHEASTERN PITTSBURG...NORTHWESTERN LE
FLORE...HASKELL...MCINTOSH...SEQUOYAH...CHEROKEE...ADAIR AND EASTERN
MUSKOGEE COUNTIES...
AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WESTVILLE TO MARBLE CITY TO PANOLA...
MOVING EAST AT 45 MPH.
THE STRONGEST WINDS MAY REACH 80 TO 90 MPH NEAR MARBLE CITY...
MOVING TOWARD BRUSHY.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARIETTA...
BARON...LEQUIRE...PANOLA...WESTVILLE...STILWELL...BRUSHY...
SALLISAW...KEOTA...MCCURTAIN...RED OAK...BENGAL...MILTON...GANS AND
COWLINGTON.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL AND VIOLENT STRAIGHT LINE WINDS. THIS STORM
HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO
PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3564 9447 3482 9505 3493 9580 3519 9598
3573 9531 3613 9510 3617 9458
TIME...MOT...LOC 1651Z 276DEG 35KT 3600 9460 3557 9476
3499 9522
$$000
WWUS54 KTSA 011717
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 PM CDT SUN JUN 1 2008
OKC021-091-101-121-011726-
/O.CAN.KTSA.SV.W.0384.000000T0000Z-080601T1730Z/
MUSKOGEE OK-CHEROKEE OK-MCINTOSH OK-PITTSBURG OK-
1216 PM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG...
MCINTOSH...CHEROKEE AND EASTERN MUSKOGEE COUNTIES IS CANCELLED...
LAT...LON 3617 9458 3564 9447 3483 9505 3488 9539
3553 9483
TIME...MOT...LOC 1716Z 276DEG 35KT 3597 9430 3554 9446
3497 9493
$$
OKC001-061-077-079-135-011730-
/O.CON.KTSA.SV.W.0384.000000T0000Z-080601T1730Z/
ADAIR OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-LATIMER OK-
1216 PM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN LATIMER...WESTERN LE FLORE...EASTERN HASKELL...EASTERN
SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...
AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 14 MILES EAST OF WESTVILLE TO 14 MILES
EAST OF BRUSHY TO 8 MILES EAST OF RED OAK...MOVING EAST AT 40 MPH.
THE STRONGEST WINDS WERE FROM SEQUOYAH TO LEFLORE COUNTY. LARGEST
HAIL WAS WESTERN LEFLORE COUNTY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3617 9458 3564 9447 3483 9505 3488 9539
3553 9483
TIME...MOT...LOC 1716Z 276DEG 35KT 3597 9430 3554 9446
3497 9493
$$000
WWUS54 KTSA 011732
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1232 PM CDT SUN JUN 1 2008
OKC001-061-077-079-135-011742-
/O.EXP.KTSA.SV.W.0384.000000T0000Z-080601T1730Z/
ADAIR OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-LATIMER OK-
1232 PM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LATIMER...WESTERN LE
FLORE...EASTERN HASKELL...EASTERN SEQUOYAH AND SOUTHEASTERN ADAIR
COUNTIES EXPIRES AT 1230 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM...ESPECIALLY IN EASTERN LEFLORE COUNTY.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM.
LAT...LON 3617 9458 3564 9447 3483 9505 3488 9539
3553 9483
TIME...MOT...LOC 1717Z 276DEG 35KT 3597 9429 3554 9445
3497 9492
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:12 AM CDT, 19 minutes earlier.
Area forecast discussion, Jun 1, 11:12 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1112 AM CDT SUN JUN 1 2008 .DISCUSSION... BUSY MORNING AS WELL ORGANIZED LINEAR MCS CONTINUES TO MOVE ACROSS NE OKLAHOMA AND WILL CONTINUE SWEEPING THROUGH NW ARKANSAS OVER NEXT FEW HOURS. SEVERAL REPORTS OF SEVERE WIND GUSTS WITH THE MCS. RADAR SHOWS PROMINENT MCV HAS DEVELOPED ON NORTH SIDE OF SYSTEM AND THUS EXPECT IT TO CONTINUE TO PRODUCE SEVERE WEATHER AS IT MOVES EAST. RADAR EXTRAPOLATION SUGGESTS STORM THREAT SHOULD DIMINISH FROM 19-20Z ACROSS NW ARKANSAS. WILL ISSUE ANOTHER UPDATE SHORTLY TO ADJUST POPS AND PERHAPS DROP A FEW WESTERN COUNTIES FROM WATCH. && .PREV DISCUSSION... /ISSUED 451 AM CDT SUN JUN 1 2008/ DISCUSSION... BOUNDARY FROM SOUTHERN MISSOURI WEST BACK INTO NORTHEAST OKLAHOMA STILL ACTIVE. CURRENTLY BIG HAILER IN DELAWARE COUNTY. FORECAST CONTINUES TO REVOLVE AROUND BOUNDARIES AND CONDITIONALLY UNSTABLE ATMOSPHERE. IN THE SHORT TERM TRIED TO PLAY ONGOING CONVECTION. MORE THUNDER LIKELY TO IGNITE AGAIN THIS AFTERNOON WITH WEST-EAST BOUNDARY NEAR THE VICINITY OF STATE HIGHWAY 412. HIGHEST POP NORTHEAST. NORTHEAST CONTINUES TO BE FAVORED THIS EVENING..INTO THE OVERNIGHT HOURS. FRONT LIFTS NORTH MONDAY WITH TEMP INTO LOWER 90S. UNSEASONABLY MILD NIGHT MONDAY NIGHT. NEAR ZONAL FLOW PUSHES FRONTAL BOUNDARY TO NEAR I-44 BY DARK TUESDAY. RE-INTRODUCED PRECIP CHANCES TUESDAY AFTERNOON AND NIGHT. MODELS AGREE ON LARGE SCALLE RIDGE EAST COAST AND LARGE TROF WEST AFTER WEDNESDAY. AN ACTIVE WEATHER PERIOD TO FOLLOW...IF NOT OUR FORECAST AREA... ELSEWHERE IN THE PLAINS. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 90 71 93 77 / 90 30 20 10 FSM 91 69 93 73 / 90 30 10 10 MLC 90 72 90 74 / 90 20 10 10 BVO 86 65 93 74 / 60 40 30 10 FYV 86 65 88 72 / 90 40 20 10 BYV 85 63 88 72 / 90 50 20 10 MKO 89 68 92 74 / 90 30 20 10 MIO 84 65 89 73 / 90 50 30 10 F10 91 70 91 73 / 90 20 10 10 HHW 89 69 90 74 / 30 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...14 LONG TERM....10
Hazardous weather outlook, Jun 1, 9:00 AM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 900 AM CDT SUN JUN 1 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 900 AM CDT SUN JUN 1 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED THIS MORNING IN THE VICINITY OF STATIONARY FRONT THAT LIES ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THESE THUNDERSTORMS ARE EXPECTED TO LAST THROUGH THE EARLY AFTERNOON HOURS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. WIND FIELDS SUGGEST THAT A WEAK TORNADO IS NOT OUT OF THE QUESTION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...SEVERE THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE AREA WILL REMAIN IN THE MOIST AND UNSTABLE ATMOSPHERE FOR MUCH OF THE WEEK. WITH WEAK BOUNDARIES REMAINING IN THE AREA A CHANCE OF THUNDERSTORMS IS POSSIBLE NEARLY EVERY DAY THIS WEEK. LATER IN THE WEEK A STRONG UPPER LEVEL SYSTEM WILL BE IN INFLUENCING THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jun 1, 10:40 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1040 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM FLASH FLOOD SAPULPA 36.00N 96.11W
06/01/2008 CREEK OK AMATEUR RADIO
PEOPLE TRAPPED IN CARS DUE TO HIGH WATER
&&
PBSLocal storm report, Jun 1, 10:48 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1048 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG TULSA 36.13N 95.92W
06/01/2008 TULSA OK TRAINED SPOTTER
NUMEROUS TREES DOWN AT 51ST AND LEWIS
&&
PBSLocal storm report, Jun 1, 10:51 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM TSTM WND DMG TULSA 36.13N 95.92W
06/01/2008 TULSA OK AMATEUR RADIO
60 FOOT TREE BLOWN DOWN 11TH AND 145TH
&&
PBSLocal storm report, Jun 1, 11:04 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG TULSA 36.13N 95.92W
06/01/2008 TULSA OK AMATEUR RADIO
30 FOOT 16 INCH DIAMETER CEDAR TREE UPROOTED AT 21ST AND
YALE
&&
PBSLocal storm report, Jun 1, 11:20 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1120 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND GST HASKELL 35.82N 95.67W
06/01/2008 M58 MPH MUSKOGEE OK MESONET
&&
PBSLocal storm report, Jun 1, 11:22 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND DMG TULSA 36.13N 95.92W
06/01/2008 TULSA OK AMATEUR RADIO
EXTENSIVE DAMAGE TO TRAFFIC LIGHT AT PINE AND GARNETT
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:24 PM CDT | Tornado Warning | TSA | Osage | 36 min |
| May 31, 7:26 PM CDT | Tornado Warning | TSA | Osage | 34 min |
| May 31, 7:29 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| May 31, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 31, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 57 min |
| May 31, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 1, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 37 min |
| Jun 1, 3:11 AM CDT | Special Weather Statement | TSA | Craig | 49 min |
| Jun 1, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| Jun 1, 3:50 AM CDT | Special Weather Statement | TSA | Delaware | 40 min |
| Jun 1, 4:12 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 48 min |
| Jun 1, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 1, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| Jun 1, 7:46 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Jun 1, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Jun 1, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 66 min |
| Jun 1, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 55 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 45 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 60 min |
| Jun 1, 9:16 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 32 min |
| Jun 1, 9:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| Jun 1, 9:54 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 66 min |
| Jun 1, 9:56 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 4 hr |
| Jun 1, 10:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 67 min |
| Jun 1, 10:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 77 min |
| Jun 1, 10:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee | 55 min |
| Jun 1, 10:51 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 3 hr |
| Jun 1, 11:06 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 39 min |
| Jun 1, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Sequoyah | 62 min |
| Jun 1, 12:44 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Jun 1, 2:22 PM CDT | River Flood Warning | TSA | Ottawa | 48 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.